# SDR SWAA096804

- Difficulty date: October 21, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 38,856 hours, 22,584 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 65447512
- Part serial: EFS0684
- Condition: Faulty
- Location: Elevator Tab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM "A" REFILL SIGN ILLUMINATED.  REMOVED AND REPLACED ELEVATOR TAB CONTROL ACUTATOR PER MM.
